Seismic waves in saturated porous glomaterials with viscoelastic matrix
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 446-451
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a15,
author = {V. G. Bykov and V. N. Nikolaevskii},
title = {Seismic waves in saturated porous glomaterials with viscoelastic matrix},
journal = {Doklady Akademii Nauk},
pages = {446--451},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a15/}
}
V. G. Bykov; V. N. Nikolaevskii. Seismic waves in saturated porous glomaterials with viscoelastic matrix. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 446-451. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a15/